Nurofen Meltlets Berry Burst 200Mg 24S
- Product Type
- Active Ingredients
- Ibuprofen 200mg
- Storage & Disposal
- Store below 25C.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: - You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems - You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not use: - For more than 3 days at a time - If you have asthma - If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines - If you are trying to become pregnant or during the first 6 months of pregnancy - In children suffering from chickenpox (varicella) - In children suffering from dehydration through diarrhoea and/or vomiting - If you are taking other medication regularly - If you are aged 65 years or over - In children under 12 years of age Stop use and see your doctor immediately if: - You have an allergic reaction Advisory statements: Contains sucralose Other information: Do not use if the blister foil is broken on first opening.
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.